Ask an expert
Question

24 Feb 2009

Could Nuzak have 'anti-booze' type effects?
Hi. 40 year old male. 77kg fit and healthy. Been on Nuzak for 25 days, noticeable difference ! Feeling good. Last 2 occasions that I have had between 5 and 8 beers I felt terrible for the whole of the following day. Could the meds have an anti-booze type effect, never tried anti-booze but have heard of it ?

Thank you.
Answer 377 views
Expert
momentum expert

01 Jan 0001

Dear Bob
Nuzak is not a anti-booze but you should please not use alcohol with it as it can cause suppression of the nervous system.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19975 votes
Vote